# SDR DXTA200701830

- Difficulty date: January 1, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N358QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600455
- Aircraft time: 8,174 hours, 6,672 cycles
- Engine: Pwa JT15D5
- Engine time: 8,160 hours, 6,629 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

DURING THE CONTROL AND SPEED BRAKE CHECK, THE RT ENGINE SHUTDOWN AFTER BRINGING THE THROTTLE TO IDLE.   RAN BOTH ENGINES AND ACCOMPLISHED RAPID DECELERATION CHECKS ON BOTH (10 TIMES) EACH.  NO DISCREPANCIES NOTED.  TAXIED TO RUN-UP AREA AND EXTENDED SPEED BRAKES.  RAN ENGINES ABOVE 85 PERCENT N1 AND SPEED BRAKES STOWED.  RAPIDLY DECELERATED BOTH ENGINES, NO FAULTS.  CHECKED IDLE INDEX ON FUEL CONTROL UNIT.  CHECKED GOOD.  DONE IN REF TO MM.
